EconPapers    
Economics at your fingertips  
 

Choice functions on pairwise disjoint domains and G-rationalizability

Stefano Vannucci

European Journal of Political Economy, 1991, vol. 7, issue 2, 191-198

Date: 1991
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0176-2680(91)90006-O
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:poleco:v:7:y:1991:i:2:p:191-198

Access Statistics for this article

European Journal of Political Economy is currently edited by J. De Haan, A. L. Hillman and H. W. Ursprung

More articles in European Journal of Political Economy from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:poleco:v:7:y:1991:i:2:p:191-198